Format

Send to

Choose Destination
J Crohns Colitis. 2019 Oct 7. pii: jjz164. doi: 10.1093/ecco-jcc/jjz164. [Epub ahead of print]

Severe attack of Henoch-Schönlein purpura with neurologic involvement during adalimumab treatment for Crohn's disease.

Author information

1
Department of Dermatology-Venereology, Hôpital Robert-Debré, Reims (France).
2
Department of Internal Medicine, Hôpital Cochin, Paris (France).
3
Department of Pathology, Hôpital Maison-Blanche, Reims (France).
4
Department of Rheumatology, Hôpital Maison-Blanche, Reims (France).
5
Department of Gastroenterology, Hôpital Robert-Debré, Reims (France).

Abstract

Tumour necrosis factor-α (TNF-α) inhibitors have revolutionized the management of chronic inflammatory conditions. A number of cutaneous adverse events have been reported with TNF inhibition, including vasculitis. Most reactions are mild and rarely warrant treatment withdrawal. Here we describe a patient with Crohn's disease treated with adalimumab in whom severe multivisceral Henoch-Schönlein purpura developed, including neurologic involvement, requiring definitive TNF blocker withdrawal.

PMID:
31589303
DOI:
10.1093/ecco-jcc/jjz164

Supplemental Content

Full text links

Icon for Silverchair Information Systems
Loading ...
Support Center